Bibtex entry


@article{DeSDeM:93-71,
        author={B. {De Schutter} and B. {De Moor}},
        title={A method to find all solutions of a system of multivariate polynomial equalities and inequalities in the max algebra},
        journal={Discrete Event Dynamic Systems: Theory and Applications},
        volume={6},
        number={2},
        pages={115--138},
        month=mar,
        year={1996},
        doi={10.1007/BF01797235}
        }



Go to the publications overview page.
Go to the page with bibtex entries of all publications.


This page is maintained by Bart De Schutter. Last update: December 15, 2015.